Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Feeling bloated, tired and sad. Had taken morning after pill. Concerned

Hello, I'm hoping you can help clarify if what I'm experiencing us a side effect or something else-I finished my period around the 22nd march. I had taken the morning after pill in that month, around the 9th, abd then again on the 25th. on the 28th-30th I had a long international flight and a very stressful experience. Not long after, on the 2nd April I got my period again and it is still here 9 days later. It is normal to experience this and if it doesn't stop how much longer should I wait before seeing a doctor? In general I am otherwise bloated, tired and a bit sad. I'm normally very positive and energetic. Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thanks for your query.
The emergency contraceptive pill does tend to alter the pattern of your normal menstrual cycles.
However, you should visit a gynecologist to rule out other conditions such as uterine fibroids, polyps, cysts etc.
Have protected sex in future, and try to avoid emergency contraceptives.
All the best.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor